Positive line bundles on arithmetic varieties

Research output: Contribution to journalArticlepeer-review

168 Scopus citations
Original languageEnglish (US)
Pages (from-to)187-221
Number of pages35
JournalJournal of the American Mathematical Society
Issue number1
StatePublished - Jan 1995

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Positive line bundles on arithmetic varieties'. Together they form a unique fingerprint.

Cite this